# SDR YENA2022030700125

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 79,683 hours, 29,852 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2895,BOS-PUJ.'COCKPIT SMELLED OF PLASTIC IN DESCENT F/A HAS METALLIC TASTE;COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A(A) ISOLATED FAULT TO TYPE 10(A)1,C PER TSM 05-51-00-810-085-A. TSM 05-50-00-810-085-0D. THIS IS A LEVEL 1 TRANSIENT ODOR EVENT. THERE IS NO 25FC HISTORY. AIRCRAFT OK FOR SERVICE.
